# SDR AO1R200100001

- Difficulty date: July 17, 2001
- Submitted: July 17, 2001
- Operation: General aviation
- Engine: Pwa JT9D*
- Engine time: 48,153 hours, 12,422 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 794909
- Part serial: J91952
- Condition: Fretted
- Location: Engine
- Part time: 16,393 hours, 3,440 cycles
- Stage of operation: IN
- How discovered: W
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXCESSIVE FRETTING DAMAGE ON BLADE SLOT PRESSURE FACES BEYOND LIMITS IN ACCORDANCE WITH JT9D OHM P/N 646028 SECTION 72-35-04 REV 109 FRETTING CHECKS 0.0024". REPAIR ORDER RECEIVED FROM P&W SMMO REQUESTED INSPECT TO THE LATEST REVISION OF E/M 646028 DIMENSIONAL INSPECT PART AND REPORT FINDINGS TO JEFF FISCUS. PART WAS RECEIVED IN OVERHAUL CONDITION.
